MathSciNet Relay Station
MathSciNet bibliographic data
MR1612730 (99a:32036) 32H50 (32H02)
Hakim, Monique Analytic transformations of $(\bold C\sp p,0)$ tangent to the identity. Duke Math. J. 92 (1998), no. 2, 403–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement